MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 49; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 28 / 49
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Patient was revised due to dislocation.A constrained liner dislocated and revised to the dual mobility on (b)(6) 2021.She dislocated 2 weeks post op the first time.She was ok until she had a gynecological procedure done a few weeks ago, then her hip hurt and dislocated again on (b)(6) 2022 while trying to get up from sitting in a chair.She was revised to another constrained liner this time.Doi: (b)(6) 2021; dor: (b)(6) 2022; affected side: right hip.

Brand Name
BI MENTUM PFRK PE LINER 28 49
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key13938282
Report Number1818910-2022-50018
Device Sequence Number6505357
Product Code LPH
UDI-Device Identifier03662200015658
UDI-Public03662200015658
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2022
Report Date (Section F) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 28 / 49
Device Catalogue NumberDS10014928
Device Lot Number2002752A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/29/2022
Date Report to Manufacturer03/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2022
Date Device Manufactured10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DLT TS CER HD 12/14 28MM +5.0; PINNACLE DM LINER 56_49
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Date Report Sent to FDA03/29/2022